Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 17, NWS Milwaukee, WI

June 19, 20095 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 19, 2009, 12:01 AM CDT for 5 counties in Wisconsin. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2009, 12:01 AM CDT (05:01 UTC)
Expired
Jun 19, 2009, 1:00 AM CDT
In force
59 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Dane County, WI, Dodge County, WI, Jefferson County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 19 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 12:05 AM CDTTSTM WND DMG2 Wsw Iron Ridge, WITREE BLOWN DOWN BLOCKING A COUNTY HIGHWAY HAD TO BE REMOVED. TIME IS APPROXIMATE BASED ON RADAR AND THE SPOTTER RECOLLECTION.
Jun 19, 12:50 AM CDTTSTM WND DMGHebron, WIPOWER LINES BLOWN DOWN. TIME IS APPROXIMATE BASED ON RADAR DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 8:58 PM CDTTornado WatchSPC7 hr
Jun 18, 11:30 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 190501
SVRMKX
WIC025-027-055-131-133-190600-
/O.NEW.KMKX.SV.W.0017.090619T0501Z-090619T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1201 AM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN
  SOUTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN
  JEFFERSON COUNTY IN SOUTHEAST WISCONSIN
  SOUTHWESTERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN
  NORTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 100 AM CDT

* AT 1159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF HUSTISFORD
  TO 3 MILES NORTH OF WATERTOWN TO 4 MILES EAST OF SUN PRAIRIE...AND
  WERE MOVING SOUTHEAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  DEERFIELD AND WATERTOWN AIRPORT BY 1210 AM CDT...
  HARTFORD BY 1215 AM CDT...
  LAKE MILLS BY 1220 AM CDT...
  OKAUCHEE LAKE AND JOHNSON CREEK BY 1225 AM CDT...
  JEFFERSON BY 1230 AM CDT...
  MERTON...HARTLAND AND DELAFIELD BY 1235 AM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4298 8844 4290 8875 4321 8942 4330 8889
      4344 8864 4317 8806 4310 8806
TIME...MOT...LOC 0501Z 296DEG 33KT 4337 8852 4323 8872
          4316 8914

$$

BORGHOFF/FRANKS
2 follow-up statements
000 
WWUS53 KMKX 190521
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1221 AM CDT FRI JUN 19 2009

WIC025-027-055-131-133-190600-
/O.CON.KMKX.SV.W.0017.000000T0000Z-090619T0600Z/
DODGE WI-WASHINGTON WI-WAUKESHA WI-JEFFERSON WI-DANE WI-
1221 AM CDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHEASTERN DANE...JEFFERSON...NORTHERN WAUKESHA...SOUTHWESTERN
WASHINGTON AND SOUTHERN DODGE COUNTIES...

AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ASHIPPUN TO PIPERSVILLE TO
DEERFIELD...MOVING SOUTHEAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
HOLY HILL...MONTEREY...MAPLETON AND LAC LA BELLE BY 1225 AM CDT...
STONE BANK...NORTH LAKE...OKAUCHEE LAKE AND OCONOMOWOC LAKE BY 1230
AM CDT...
HELENVILLE AND SULLIVAN BY 1235 AM CDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4298 8844 4290 8875 4321 8942 4330 8889
      4344 8864 4317 8806 4310 8806
TIME...MOT...LOC 0518Z 309DEG 28KT 4326 8845 4312 8865
          4305 8907

$$

WOOD
000 
WWUS53 KMKX 190600
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
100 AM CDT FRI JUN 19 2009

WIC025-027-055-131-133-190608-
/O.EXP.KMKX.SV.W.0017.000000T0000Z-090619T0600Z/
DODGE WI-WASHINGTON WI-WAUKESHA WI-JEFFERSON WI-DANE WI-
100 AM CDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DANE...
JEFFERSON...NORTHERN WAUKESHA...SOUTHWESTERN WASHINGTON AND SOUTHERN
DODGE COUNTIES EXPIRES AT 100 AM CDT...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO 
EXPIRE.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY MORNING 
FOR JEFFERSON...WAUKESHA...AND MILWAUKEE COUNTIES...AND LOCATIONS TO 
THE SOUTH.

LAT...LON 4298 8844 4290 8875 4321 8942 4330 8889
      4344 8864 4317 8806 4310 8806
TIME...MOT...LOC 0558Z 294DEG 21KT 4317 8816 4303 8836
          4296 8878

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 8:49 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jun 18, 8:49 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 PM CDT THU JUN 18 2009

.UPDATE...

LATEST RUC CONTINUES TO INCREASE EQUIVALENT POTENTIAL TEMPERATURE
ADVECTION...AND MOISTURE TRANSPORT AS 850 MB WINDS INCREASE
BETWEEN 01 AND 06Z.  STRONG CAP GRADUALLY WEAKENS AFTER 02Z.
0-6 KM BULK SHEAR INCREASES TO AROUND 60 KNOTS. UPPER LEVEL JET
INCREASES. WE ARE IN LEFT EXIT REGION INITIALLY...BUT EXIT REGION
PUSHES EAST BY MIDNIGHT.

LATEST RADAR SHOWS MAINLY ACCAS TYPE ECHOES WEST AND SOUTH OF
LA CROSSE INCREASING IN COVERAGE AND INTENSITY IN RESPONSE TO THE
ABOVE TRENDS.

RUC SOUNDINGS NEAR LONE ROCK AT 04Z SHOW CAPE AROUND 2600
J/KG...EHI AROUND 7 AND BRN AROUND 16...INDICATIVE OF DEVELOPING
SEVERE POTENTIAL INCLUDING A TORNADO POSSIBILITY. HOWEVER CAP IS
STILL AN ISSUE WITH CIN OF 91 J/KG. CAPE RISES TO 3000 J/KG BY
06Z WITH BRN AT 36.

THE INCREASE IN INSTABILITY OCCURS DURING THE EARLY MORNING OVER
SOUTHEAST WISCONSIN. AS A RESULT SEVERE POTENTIAL CONTINUES AS THE
NIGHT GOES ON.

&&

HENTZ

.PREV DISCUSSION... /ISSUED 308 PM CDT THU JUN 18 2009/

TONIGHT...SOME OF THE MESOSCALE MODELS SUGGEST A CONVECTIVE
COMPLEX DEVELOPS THIS EVENING IN NORTHERN IA AND SOUTHERN MN AREA
WHICH HAS RECOVERED FROM MORNING CONVECTION AND IS FOUND AT NOSE OF
850 JET. THESE MODELS THEN MOVE THIS COMPLEX...WITH SHORT
EMBEDDED LINES AND PERHAPS SOME SUPERCELLS...EAST THROUGH SOUTHERN
WI DURING THE OVERNIGHT HOURS. WOULD EXPECT SEVERE WEATHER GIVEN
VERTICAL WIND SHEAR...CAPE...AND MOISTURE.

FRIDAY...LOW PRESSURE MOVING EAST THRU WI AND SURFACE TROUGH SHOULD BE
ENOUGH...ALONG WITH LEFTOVER MOISTURE...TO RESULT IN MORE ROUNDS
OF SHOWERS AND STORMS. SEVERE STORMS NOT OUT OF THE QUESTION.

SATURDAY...WEAK HIGH BUILDS OVER NORTHERN PLAINS AS WEAK CYCLONIC
SURFACE FLOW PREVAILS OVER WISCONSIN WITH DRIER AIR FEEDING IN.
HIGH PRESSURE RIDGE FOR SATURDAY NIGHT.

SUNDAY/MONDAY...WEAK SHORT WAVE ALOFT AND SOME RETURN WARM AIR
ADVECTION MAY RESULT IN SOME AFTERNOON AND NIGHTTIME
CONVECTION...POSSIBLY CONTINUING INTO MONDAY.

TUESDAY/WEDNESDAY...SURFACE HIGH PRESSURE MOVES ACROSS THE GREAT
LAKES REGION.

WEDNESDAY NIGHT/THURSDAY...ANOTHER ROUND OF CONVECTION WITH
ANOTHER SURFACE FRONT AND UPSTAIRS SUPPORT.

AVIATION...RAIN SHOWERS WEAKENED AS THEY CROSSED INTO SOUTHEAST
WISCONSIN TODAY...LEAVING ONLY MID AND HIGH LEVEL CLOUDS...WITH VFR
CONDITIONS PREVAILING. CLOUDS CONTINUE TO CLEAR WEST TO EAST...WITH
VFR CONDITIONS EXPECTED INTO EARLY EVENING. SHOWERS AND STORMS WILL
DEVELOP TO THE WEST LATER THIS AFTERNOON AND INTO THE EVENING...WITH
CONVECTION MOVING INTO SOUTHEAST WISCONSIN LATER THIS EVENING.
TIMING OF THUNDERSTORM ACTIVITY WILL NOT BE KNOWN UNTIL LATER AFTER
CONVECTION HAS DEVELOPED. FOR NOW...EXPECTING STORMS LATE THIS
EVENING INTO EARLY TONIGHT...WITH MVFR CIGS AND VISBYS LIKELY WITHIN
THE SHOWERS AND STORMS...AND POSSIBLY IFR CONDITIONS IN THE
STRONGEST STORMS.

EXPECT A RETURN TO VFR CONDITIONS LATER TONIGHT AFTER THE STORMS
MOVE THROUGH...EXCEPT NEAR LAKE MICHIGAN WHERE ONSHORE FLOW COULD
ADVECT SOME FOG INLAND UNTIL WINDS SHIFT SOUTHWEST IN THE MORNING.
SHOWERS AND STORMS WILL POSSIBLE AGAIN ON FRIDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...06
AVIATION/MARINE...06
Hazardous weather outlook, Jun 18, 8:18 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT THU JUN 18 2009

WIZ046-047-051-052-056>060-062>072-192045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
818 PM CDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE
FROM MARKESAN TO MILWAUKEE...AND A SLIGHT RISK OF SEVERE
THUNDERSTORMS NORTH OF THAT LINE. LOW PRESSURE AND A WARM FRONT IS
APPROACHING SOUTHERN WISCONSIN THIS EVENING AND WILL MOVE EAST
ACROSS SOUTHERN WISCONSIN TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED
THIS EVENING AND TONIGHT. WIDESPREAD DAMAGING WINDS ARE POSSIBLE IN
ADDITION TO VERY LARGE HAIL AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY ALONG AND
SOUTH OF A LINE FROM LONE ROCK TO MILWAUKEE...WITH A SLIGHT RISK
FURTHER NORTH...AS ANOTHER LOW PRESSURE AREA AND COLD FRONT MOVE
ACROSS THE REGION.

SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AND
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AND AGAIN FRIDAY AFTERNOON
AND EVENING.

LMZ643>646-192045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
818 PM CDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTH OF
MILWAUKEE...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS FURTHER NORTH.
LOW PRESSURE AND A WARM FRONT IS APPROACHING SOUTHERN WISCONSIN THIS
EVENING AND WILL MOVE EAST ACROSS SOUTHERN WISCONSIN TONIGHT. SEVERE
THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT. WIDESPREAD
DAMAGING WINDS ARE POSSIBLE IN ADDITION TO LARGE HAIL.

AREAS OF FOG MAY RETURN OVER LAKE MICHIGAN DUE TO MILD AND MOIST
AIR FLOWING OVER THE COOL WATERS OF LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY SOUTH OF
MILWAUKEE...WITH A SLIGHT RISK FURTHER NORTH...AS ANOTHER LOW
PRESSURE AREA AND COLD FRONT MOVE ACROSS THE REGION.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY.

BORGHOFF
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 18, 11:43 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1143 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             WAUNAKEE                43.19N 89.45W
06/18/2009  E0.25 INCH       DANE               WI   AMATEUR RADIO

            QUARTER INCH HAIL...ALSO FLOODING OVER CURB

&&

CEO
Local storm report, Jun 18, 11:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1147 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     HAIL             DODGEVILLE              42.96N 90.13W
06/18/2009  M0.25 INCH       IOWA               WI   LAW ENFORCEMENT

            PEA SIZE HAIL REPORTED...ALSO EST 50 MPH WINDS

&&

CEO
Local storm report, Jun 18, 11:48 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1148 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     HAIL             1 SE MILWAUKEE TIMMERMA 43.11N 88.04W
06/18/2009  M0.25 INCH       MILWAUKEE          WI   TRAINED SPOTTER

&&

CEO
Local storm report, Jun 18, 11:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1152 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     HAIL             2 WNW DODGEVILLE        42.97N 90.17W
06/18/2009  M1.00 INCH       IOWA               WI   STORM CHASER

            QUARTER SIZE HAIL REPORTED WITH SOME PEA TO DIME SIZE
            HAIL

&&

CEO
Local storm report, Jun 18, 11:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1156 PM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     TSTM WND GST     PEWAUKEE                43.09N 88.25W
06/18/2009  E50 MPH          WAUKESHA           WI   TRAINED SPOTTER

&&

CEO
Local storm report, Jun 19, 12:01 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1201 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     FLASH FLOOD      DODGEVILLE              42.96N 90.13W
06/18/2009                   IOWA               WI   STORM CHASER

            MOVING WATER UP TO A FOOT DEEP THROUGH DODGEVILLE
            STREETS.

&&

LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:29 PM CDTSevere Thunderstorm WarningMKXSauk46 min
Jun 18, 10:38 PM CDTSevere Thunderstorm WarningMKXColumbia52 min
Jun 18, 10:59 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk61 min
Jun 18, 11:01 PM CDTSevere Thunderstorm WarningMKXDane59 min
Jun 18, 11:02 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson43 min
Jun 18, 11:10 PM CDTTornado WarningMKXIowa50 min
Jun 18, 11:18 PM CDTSevere Thunderstorm WarningMKXColumbia42 min
Jun 18, 11:44 PM CDTFlash Flood WarningMKXDane, Iowa, Sauk5 hr
Jun 18, 11:51 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette54 min
Jun 18, 11:52 PM CDTSpecial Marine WarningMKX113 min
Jun 19, 12:04 AM CDTFlash Flood WarningMKXJefferson, Milwaukee, Waukesha4 hr
Jun 19, 12:18 AM CDTSevere Thunderstorm WarningMKXDane, Green, Jefferson, Lafayette, Rock72 min
Jun 19, 12:29 AM CDTSevere Thunderstorm WarningMKXIowa36 min
Jun 19, 12:33 AM CDTFlash Flood WarningMKXKenosha, Racine, Rock, Walworth4 hr
Jun 19, 12:51 AM CDTSevere Thunderstorm WarningMKXGreen, Rock, Walworth54 min
Jun 19, 12:52 AM CDTTornado WarningMKXRock53 min
Jun 19, 12:56 AM CDTTornado WarningMKXMilwaukee, Racine, Waukesha40 min
Jun 19, 1:03 AM CDTSpecial Marine WarningMKX117 min
Jun 19, 1:11 AM CDTTornado WarningMKXRock31 min
Jun 19, 1:23 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine52 min
Jun 19, 1:32 AM CDTFlash Flood WarningMKXGreen, Lafayette4 hr
Jun 19, 1:37 AM CDTRiver Flood WarningMKXMilwaukee10 hr
Jun 19, 1:42 AM CDTRiver Flood WarningMKXMilwaukee2 hr
Jun 19, 3:05 AM CDTRiver Flood WarningMKXWaukesha3 days
Jun 19, 8:12 AM CDTRiver Flood WarningMKXLafayette45 hr
Jun 19, 8:16 AM CDTRiver Flood WatchMKXGreen13 hr
Jun 19, 8:17 AM CDTRiver Flood WarningMKXGreen, Rock37 hr
Jun 19, 8:35 AM CDTSevere Thunderstorm WarningMKXLafayette85 min
Jun 19, 8:58 AM CDTSevere Thunderstorm WarningMKXGreen77 min
Jun 19, 9:33 AM CDTSevere Thunderstorm WarningMKXRock65 min
Jun 19, 9:47 AM CDTRiver Flood WatchMKXKenosha11 hr
Jun 19, 11:48 AM CDTFlash Flood WatchMKXDane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more14 hr
Jun 19, 3:08 PM CDTSevere Thunderstorm WarningMKXMarquette52 min
Jun 19, 4:15 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake35 min
Jun 19, 5:11 PM CDTFlash Flood WarningMKXGreen, Kenosha, Racine, Rock, Walworth5 hr
Jun 19, 5:40 PM CDTSpecial Marine WarningMKX2 hr
Jun 19, 5:41 PM CDTTornado WarningMKXKenosha49 min
Jun 19, 6:43 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth51 min
Jun 19, 6:55 PM CDTSevere Thunderstorm WarningMKXRock, Walworth42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.